Pricing participating products under a generalized jump-diffusion with a Markov-switching compensator

Tak Kuen Siu, John W. Lau, Hailiang Yang

Research output: Contribution to journalMeeting abstract

Original languageEnglish
Article number393072 (IE50)
Pages (from-to)416-416
Number of pages1
JournalInsurance: Mathematics and Economics
Issue number3
Publication statusPublished - 1 Dec 2006
Externally publishedYes


  • pricing
  • generalized jump-diffusion
  • Markov-switching compensator
  • Esscher transform

Cite this